Swollen ankle?

Discussion in 'Fibromyalgia Main Forum' started by tweetyd7, Jun 22, 2008.

  1. tweetyd7

    tweetyd7 New Member

    Can anyone tell me why one of my ankle's is swollen? I have fibromyalgia and this is the first time this has happened. I was having sharp stabbing pains in my left upper thigh and my toes were fallling asleep so to say. Then, I noticed a swollen left ankle and it is still there this morning. I have previoulsy had a grade 2 spain in it, but there is no pain there for that. Did I just overdo it yesterday? You see my husband is "overseas" and I had to mow the yard yesterday with a push mower. Needless to say, I could only drag that leg last night. I emailed my husband and told him I was thinking of getting a cane to use for when I have terrible pains in my legs just for the support or to use when I have to go up the stairs. He wasn't too supportive of that issue. He just doesn't understand and my stress is worse with him gone and just me dealing with 2 kids, 3 dogs, working full time and TRYING to keep up with everything. It is too much and no I have no one to help as my family is 2 hours away. I also have this new symptom of loud noises causing pains to radiate my arms. The doc says it is just something new to deal with. He took me off my Cymbalta and put me on Cytaolpram. Also, I am on lyrica and amitryptyline.
    Thanks everyone. Oh, I chose the dancing icon because I am listening to music right now.
  2. Denamay

    Denamay New Member

    My ankle has been swollen for about four months.

    Dr. does not know what is wrong.

    There is a slight calcium buld up but he says it should not cause the kind of pain that I experience.

    I go for an MRI soon, so I hope it will tell me what is going on.

    I can not bare any weight on that foot and it has really put a damper on the amount of exercise that I can do.

    My ankle is still flexible and has a good range of motion and there is not much pain to the touch.

    I just can not stand or walk on it.

    I hope your ankle settles down and that you will soon be dancing up a storm. Love Denamay
  3. tfrisbee

    tfrisbee New Member

    I hate to be the person with the bad news but Lyrica can make your hands and feet swell...it is one of the side effects...I have it and have for the past year..mine has not gotten bad enough to come off it.....